You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1981/70/2
Some ergodic theorems for commuting
L
1
contractions
Download
PDF
- Some ergodic theorems for commuting $L_{1}$ contractions
Article
Original scientific text
Title
Some ergodic theorems for commuting
L
1
contractions
Authors
S. McGrath
Studia Mathematica
1981/70/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
153-160
Main language of publication
English
Published
1981
Exact and natural sciences
mathematics